Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Random Fourier transforms


Author: G. A. Hunt
Journal: Trans. Amer. Math. Soc. 71 (1951), 38-69
MSC: Primary 42.4X
DOI: https://doi.org/10.1090/S0002-9947-1951-0051340-3
MathSciNet review: 0051340
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Blanc-Lapierre and R. Fortet, C. R. Acad. Sci. Paris vol. 222 (1944) pp. 1155-1157. MR 0016579 (8:38d)
  • [2] S. Bochner, Ann. of Math. vol. 48 (1947) pp. 1014-1061. MR 0022322 (9:193g)
  • [3] J. L. Doob, Trans. Amer. Math. Soc. vol. 42 (1937) pp. 107-140. MR 1501916
  • [4] W. Feller, Trans. Amer. Math. Soc. vol. 54 (1943) pp. 373-402. MR 0009263 (5:125c)
  • [5] B. Jessen, Acta Math. vol. 63 (1934) pp. 249-323. MR 1555395
  • [6] J. Khintchine, Math. Zeit. vol. 18 (1923) pp. 109-116.
  • [7] A. Kolmogorov, Math. Ann. vol. 99 (1928) pp. 309-319. MR 1512451
  • [8] J. Marcinkiewicz and A. Zygmund, Studia Mathematica vol. 7 (1938) pp. 104-120.
  • [9] R. E. A. C. Paley and N. Wiener, Fourier transforms in the complex domain, Amer. Math. Soc. Colloquium Publications, vol. 19, New York, 1934. MR 1451142 (98a:01023)
  • [10] R. E. A. C. Paley and A. Zygmund, Proc. Cambridge Philos. Soc. vol. 26 (1930) pp. 337-357, 458-474; and vol. 28 (1932) pp. 190-205.
  • [11] A. Zygmund, Trigonometrical series, Warsaw, 1935.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42.4X

Retrieve articles in all journals with MSC: 42.4X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1951-0051340-3
Article copyright: © Copyright 1951 American Mathematical Society

American Mathematical Society